Hardy type inequality in variable lebesgue spaces

Humberto Rafeiro, Stefan Samko

Research output: Contribution to journalArticlepeer-review

20 Citations (Scopus)


We prove that in variable exponent spaces Lp(·)(Ω), where p(·) satisfies the log condition and Ω is a bounded domain in Rn with the property that Rn\Ω has the cone property, the validity of the Hardy type inequality where δ(x) = dist(x, ∂Ω), is equivalent to a certain property of the domain Ω expressed in terms of α and χΩ.

Original languageEnglish
Pages (from-to)279-289
Number of pages11
JournalAnnales Academiae Scientiarum Fennicae Mathematica
Issue number1
Publication statusPublished - 2009
Externally publishedYes

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Hardy type inequality in variable lebesgue spaces'. Together they form a unique fingerprint.

Cite this